Alert archive / Texas / Red Flag Warnings in 2022
Red Flag Warning 16, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Mar 26, 2022, 8:17 PM CDT for 9 counties in Texas. It took effect at Mar 27, 2022, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2022, 8:17 PM CDT (01:17 UTC)
- In effect from
- Mar 27, 2022, 12:00 PM CDT
- Expired
- Mar 27, 2022, 8:30 PM CDT
- In force
- 9 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Crane County, TX, Glasscock County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX
The radar
The Midland/Odessa radar (KMAF), 57 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5987 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
513 WWUS84 KMAF 270117 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 817 PM CDT Sat Mar 26 2022 ...RED FLAG WARNING IN EFFECT SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20-FT WINDS OF 20 MPH OR MORE, AND HIGH TO EXTREME FIRE DANGER FOR THE EASTERN PERMIAN BASIN AND LOWER TRANS PECOS... TXZ048-053-062-063-068>070-075-082-271330- /O.UPG.KMAF.FW.A.0016.220327T1700Z-220328T0200Z/ /O.NEW.KMAF.FW.W.0016.220327T1700Z-220328T0200Z/ Scurry-Mitchell-Midland-Glasscock-Crane-Upton-Reagan-Pecos- Terrell- 817 PM CDT Sat Mar 26 2022 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT SUNDAY... The National Weather Service in Midland/Odessa has issued a Red Flag Warning for the eastern Permian Basin and Lower Trans Pecos, which is in effect from noon to 9 PM CDT Sunday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Scurry, Mitchell, Midland, Glasscock, Crane, Upton, Reagan, Pecos and Terrell. * TIMING...Sunday afternoon through Sunday evening. * WINDS...South 10 to 20 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 5 percent. * RFTI...4 or near critical. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$
3 follow-up statements
889 WWUS84 KMAF 270909 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 409 AM CDT Sun Mar 27 2022 TXZ048-053-062-063-068>070-075-082-272115- /O.NEW.KMAF.FW.A.0017.220329T1600Z-220330T0300Z/ /O.CON.KMAF.FW.W.0016.220327T1700Z-220328T0200Z/ Scurry-Mitchell-Midland-Glasscock-Crane-Upton-Reagan-Pecos- Terrell- 409 AM CDT Sun Mar 27 2022 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR WINDS OF 15 TO 20 MPH, LOW RELATIVE HUMIDITY, AND CRITICALLY DRY FUELS... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS, LOW RELATIVE HUMIDITY, AND CRITICALLY DRY FUELS... The National Weather Service in Midland/Odessa has issued a Fire Weather Watch for strong winds, and very dry conditions, which is in effect from Tuesday morning through Tuesday evening. * AFFECTED AREA...Scurry, Mitchell, Midland, Glasscock, Crane, Upton, Reagan, Pecos and Terrell. * TIMING...Warning, Sunday afternoon through Sunday evening. Watch, Tuesday morning through Tuesday evening. * WINDS...Today, south 15 to 20 mph. Tuesday southwest 20 to 35 mph. * RELATIVE HUMIDITY...Today as low as 3 percent. Tuesday 7 to 13 percent. * RFTI...Today, 4 or near critical. Tuesday 5 critical to 7 extreme. PRECAUTIONARY/PREPAREDNESS ACTIONS... Fires can start from the smallest of flames or sparks and are highly discouraged today. Observe local burn bans. Heightened awareness is needed Tuesday as the potential for significant fires will increase and resource demand may be high. && $$ NMZ116>119-TXZ045>047-050>052-059>061-067-270>282-272115- /O.NEW.KMAF.FW.A.0017.220329T1600Z-220330T0300Z/ Sacramento Foothills and Guadalupe Mountains-Chaves Plains- Eddy Plains-Lea-Gaines-Dawson-Borden-Andrews-Martin-Howard-Loving- Winkler-Ector-Ward-Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Chinati Mountains- Marfa Plateau-Davis Mountains-Davis Mountains Foothills- Central Brewster County-Chisos Basin-Presidio Valley- Lower Brewster County- 409 AM CDT Sun Mar 27 2022 /309 AM MDT Sun Mar 27 2022/ ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS, LOW RELATIVE HUMIDITY, AND CRITICALLY DRY FUELS... The National Weather Service in Midland/Odessa has issued a Fire Weather Watch for strong winds, and very dry conditions, which is in effect from Tuesday morning through Tuesday evening. * AFFECTED AREA...Permian Basin, the Trans Pecos and Southeast New Mexico. * TIMING...Tuesday morning through Tuesday evening. * WINDS...Plains, southwest 20 to 35 mph with gusts up to 55 mph. Mountains southwest 30 to 45 mph, gust over 60 mph. * RELATIVE HUMIDITY...7 to 13 percent. * RFTI...5 near critical to 8 extreme. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Heightened awareness is needed Tuesday as the potential for significant fires will increase and resource demand may be high. && $$
949 WWUS84 KMAF 271925 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 225 PM CDT Sun Mar 27 2022 TXZ048-053-062-063-068>070-075-082-281000- /O.CON.KMAF.FW.W.0016.000000T0000Z-220328T0200Z/ /O.CON.KMAF.FW.A.0017.220329T1600Z-220330T0300Z/ Scurry-Mitchell-Midland-Glasscock-Crane-Upton-Reagan-Pecos- Terrell- 225 PM CDT Sun Mar 27 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR WINDS OF 15 TO 20 MPH, LOW RELATIVE HUMIDITY, AND CRITICALLY DRY FUELS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR VERY STRONG WINDS, LOW RELATIVE HUMIDITY, AND CRITICALLY DRY FUELS... * AFFECTED AREA...Scurry, Mitchell, Midland, Glasscock, Crane, Upton, Reagan, Pecos and Terrell Counties. * TIMING...Warning, this afternoon through this evening. Watch, Tuesday morning through Tuesday evening. * WINDS...This afternoon, south 15 to 20 mph. Tuesday, southwest 20 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...Today, as low as 3 percent. Tuesday, 7 to 15 percent. * RFTI...Today, 4 or near critical. Tuesday, 5 critical to 8 extreme. PRECAUTIONARY/PREPAREDNESS ACTIONS... Fires can start from the smallest of flames or sparks and are highly discouraged today. Observe local burn bans. Heightened awareness is needed Tuesday as the potential for significant fires will increase and resource demand may be high. && $$ NMZ116>119-TXZ045>047-050>052-059>061-067-270>282-281000- /O.CON.KMAF.FW.A.0017.220329T1600Z-220330T0300Z/ Sacramento Foothills and Guadalupe Mountains-Chaves Plains- Eddy Plains-Lea-Gaines-Dawson-Borden-Andrews-Martin-Howard-Loving- Winkler-Ector-Ward-Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Chinati Mountains- Marfa Plateau-Davis Mountains-Davis Mountains Foothills- Central Brewster County-Chisos Basin-Presidio Valley- Lower Brewster County- 225 PM CDT Sun Mar 27 2022 /125 PM MDT Sun Mar 27 2022/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR VERY STRONG WINDS, LOW RELATIVE HUMIDITY, AND CRITICALLY DRY FUELS... * AFFECTED AREA...All of West Texas and southeast New Mexico. * TIMING...Tuesday morning through Tuesday evening. * WINDS...Plains, southwest 20 to 35 mph with gusts up to 60 mph. Mountains, southwest 30 to 50 mph with gusts up to 70 mph. * RELATIVE HUMIDITY...7 to 15 percent. * RFTI...5 critical to 8 extreme. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Heightened awareness is needed Tuesday as the potential for significant fires will increase and resource demand may be high. && $$
383 WWUS84 KMAF 280130 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 830 PM CDT Sun Mar 27 2022 TXZ062-068-075-281600- /O.CAN.KMAF.FW.W.0016.000000T0000Z-220328T0200Z/ /O.NEW.KMAF.FW.W.0017.220328T1700Z-220329T0100Z/ /O.CON.KMAF.FW.A.0017.220329T1600Z-220330T0300Z/ Midland-Crane-Pecos- 830 PM CDT Sun Mar 27 2022 ......RED FLAG WARNING IS IN EFFECT MONDAY AFTERNOON FOR RELATIVE HUMIDITY LESS THAN 10%, 20-FT WINDS OF 20 MPH OR MORE, AND HIGH TO EXTREME FIRE DANGER FOR THE SOUTHEAST NEW MEXICO SOUTH TO THE I-10 CORRIDOR AND THE WESTERN HALF OF THE PERMIAN BASIN... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR VERY STRONG WINDS, LOW RELATIVE HUMIDITY, AND EXTREMELY DRY FUELS... * AFFECTED AREA...Midland, Crane and Pecos. * TIMING...Warning, Monday afternoon through Monday evening. Watch, Tuesday morning through Tuesday evening. * WINDS...Monday, south 15 to 20 mph with gusts up to 30 mph. Tuesday, south 25 to 35 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 3 percent. * RFTI...Monday, 4 or near critical. Tuesday, 7 or extreme. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ048-053-063-069-070-082-281600- /O.CAN.KMAF.FW.W.0016.000000T0000Z-220328T0200Z/ /O.CON.KMAF.FW.A.0017.220329T1600Z-220330T0300Z/ Scurry-Mitchell-Glasscock-Upton-Reagan-Terrell- 830 PM CDT Sun Mar 27 2022 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR VERY STRONG WINDS, LOW RELATIVE HUMIDITY, AND EXTREMELY DRY FUELS... * AFFECTED AREA...Scurry, Mitchell, Glasscock, Upton, Reagan and Terrell. * TIMING...Tuesday morning through Tuesday evening. * WINDS...South 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 5 percent. * RFTI...4 or near critical. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ NMZ116>119-TXZ045>047-050>052-059>061-067-270>278-281600- /O.NEW.KMAF.FW.W.0017.220328T1700Z-220329T0100Z/ /O.CON.KMAF.FW.A.0017.220329T1600Z-220330T0300Z/ Sacramento Foothills and Guadalupe Mountains-Chaves Plains- Eddy Plains-Lea-Gaines-Dawson-Borden-Andrews-Martin-Howard-Loving- Winkler-Ector-Ward-Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Chinati Mountains- Marfa Plateau-Davis Mountains-Davis Mountains Foothills- 830 PM CDT Sun Mar 27 2022 /730 PM MDT Sun Mar 27 2022/ ......RED FLAG WARNING IS IN EFFECT MONDAY AFTERNOON FOR RELATIVE HUMIDITY LESS THAN 10%, 20-FT WINDS OF 20 MPH OR MORE, AND HIGH TO EXTREME FIRE DANGER FOR THE SOUTHEAST NEW MEXICO SOUTH TO THE I-10 CORRIDOR AND THE WESTERN HALF OF THE PERMIAN BASIN... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR VERY STRONG WINDS, LOW RELATIVE HUMIDITY, AND EXTREMELY DRY FUELS... * AFFECTED AREA...Gaines, Dawson, Borden, Andrews, Martin, Howard, Loving, Winkler, Ector, Ward, Sacramento Foothills and Guadalupe Mountains, Chaves Plains, Eddy Plains, Lea, Guadalupe Mountains Above 7000 Feet, Guadalupe and Delaware Mountains, Van Horn and Highway 54 Corridor, Eastern Culberson County, Reeves County Plains, Chinati Mountains, Marfa Plateau, Davis Mountains and Davis Mountains Foothills. * TIMING...Warning, Monday afternoon through Monday evening. Watch, Tuesday morning through Tuesday evening. * WINDS...Monday, Southwest 15 to 25 mph with gusts up to 40 mph. Tuesday, Southwest 25 to 40 mph with gusts up to 60 mph in the mountains and 50 mph in the plains. * RELATIVE HUMIDITY...As low as 5 percent. * RFTI...Monday, 5 or critical. Tuesday, 7 or extreme. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ279>282-281600- /O.CON.KMAF.FW.A.0017.220329T1600Z-220330T0300Z/ Central Brewster County-Chisos Basin-Presidio Valley- Lower Brewster County- 830 PM CDT Sun Mar 27 2022 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR VERY STRONG WINDS, LOW RELATIVE HUMIDITY, AND EXTREMELY DRY FUELS... * AFFECTED AREA...Central Brewster County, Chisos Basin, Presidio Valley and Lower Brewster County. * TIMING...Tuesday morning through Tuesday evening. * WINDS...Southwest 30 to 40 mph with gusts up to 55 mph. * RELATIVE HUMIDITY...As low as 6 percent. * RFTI...7 or extreme. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Heightened awareness is needed Tuesday as the potential for significant fires will increase and resource demand may be high. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Mar 26, 6:28 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Mar 26, 6:28 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
628 PM CDT Sat Mar 26 2022
...New AVIATION...
.AVIATION...
(00Z TAFS)
Issued at 626 PM CDT Sat Mar 26 2022
VFR prevailing next 24 hrs. KFST will see elevated S/SE flow due
to LLJ with KMAF slightly less aggressive on speeds
comparatively. Light/vrb flow at KCNM/KPEQ west of the Pecos
river by 10-12z. All terminals seeing winds out of the S/SW after
18z.
&&
.SHORT TERM...
(This afternoon through Sunday night)
Issued at 151 PM CDT Sat Mar 26 2022
The upper lvl pattern will not change much over the next 24-36 hrs.
A highly amplified upper lvl ridge will continue to migrate ewd into
the central CONUS as a deep 500 hpa trough moves onto the CA coast.
Our region will remain under the influence of ridging aloft, keeping
temperatures well above normal. After a very warm afternoon with
highs in the upper 80s to low 90s, lows tonight will not fall as far
as recent nights due to an increasing low lvl jet and the presence
of some high clouds. Above normal low temperatures in the upper 40s
to mid 50s can be expected region-wide.
On sunday, the 500 hpa ridge axis will set up over the TX/NM border
with heights aloft increasing further. An expansive mid lvl thermal
ridge with 850 hpa temps approaching 25-26C will equate to very hot
temperatures for late March. Low to mid 90s can be expected Sunday
afternoon for a large portion of the region making it feel more like
summer than spring. Breezy conditions paired with extremely dry air
and dry fuels will increase fire weather concerns across the
eastern CWA Sunday afternoon (see fire wx discussion below). A
mild Sunday night is anticipated as we finally see modest moisture
recovery across eastern portions of the region. The low level jet
and increasing dew points should keep lows in the Permian Basin
and lower Trans Pecos in the mid 50s with upper 40s to low 50s
elsewhere.
-Salerno
&&
.LONG TERM...
(Monday through Friday)
Issued at 151 PM CDT Sat Mar 26 2022
An upper level low will move onto the West Coast Monday causing
westerly winds to begin increasing across the area. The low will
weaken as it moves east across the southwestern states but the jet
max on its southern periphery should still be strong enough to cause
high winds into the mountains and very windy conditions stretching
well east into the Permian Basin. The main uncertainty in the PoP
forecast is how weak the trough will be when it reaches New Mexico.
The models are trending weaker and more positively tilted which
could keep low level moisture and rain chances east of the CWA. A
deeper low/trough could hold enough moisture west that at least the
eastern Permian Basin and lower Trans Pecos would have a chance at
precipitation. For now it appears that any rain will be east of MAF
with locations along a line from Big Lake to Colorado City having
the best chance. Any showers or storms that develop will move off
quickly so QPF amounts will likely be less than a quarter of an
inch. There is also a slight chance for light showers as the trough
moves into West Texas but amounts will be minimal if any.
Temperatures will get well above normal Monday with perhaps a few
record highs being set. The NBM appears slightly low according to
other members and 850 mb temp extrapolation so have bumped up highs
slightly. Temps should cool slightly Tuesday with the arrival of the
upper trough and Pacific front then further cooling on Wednesday as
high pressure builds south behind the departing cold front. The cool
air hangs around Thursday with slight warming on Friday before
another front moves through on Saturday.
Hennig
&&
.FIRE WEATHER...
Issued at 151 PM CDT Sat Mar 26 2022
Tomorrow we begin to feel the effects of an upper level low moving
into the West Coast. Well above normal temperatures will lead to
minimum afternoon humidities once again dropping below 10 percent,
and even 5 percent in some locations. Fortunately winds will
generally be modest and should only exceed 15 mph in our eastern
CWA. Near record temperatures Monday keep the very dry air in
place and the approaching upper low will cause winds to increase
expanding the critical fire weather threat. However Tuesday is the
day that will be most critical as the upper low reaches New Mexico
causing strong winds across all of West Texas and southeastern New
Mexico. Relative humidities will edge only slightly higher but
will still be below 15 percent. The strong winds will intersect
the LLTR over West Texas and could present the potential for a
wildfire outbreak. Models are showing there may be some mid and
upper level clouds early in the day that may clear out during the
afternoon. Poor humidity recovery is expected areawide tonight,
with fair recovery possible Sunday and Monday night in the
eastern Permian Basin and lower Trans Pecos.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 54 93 55 93 / 0 0 0 0
Carlsbad 45 93 47 90 / 0 0 0 0
Dryden 52 90 56 88 / 0 0 0 0
Fort Stockton 54 94 57 94 / 0 0 0 0
Guadalupe Pass 54 83 56 80 / 0 0 0 0
Hobbs 46 89 48 90 / 0 0 0 0
Marfa 36 84 38 84 / 0 0 0 0
Midland Intl Airport 50 91 54 92 / 0 0 0 0
Odessa 53 91 55 92 / 0 0 0 0
Wink 43 92 45 93 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Sunday afternoon through Sunday evening
for Crane-Glasscock-Midland-Mitchell-Pecos-Reagan-Scurry-
Terrell-Upton.
NM...None.
&&
SHORT TERM...24
LONG TERM....10
AVIATION...87Hazardous weather outlook, Mar 26, 2:47 PM CDT, 5 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 247 PM CDT Sat Mar 26 2022 NMZ027>029-033-034-TXZ045>047-050>052-059>061-067-270>282-272000- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Andrews-Martin-Howard-Loving-Winkler-Ector-Ward- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 247 PM CDT Sat Mar 26 2022 /147 PM MDT Sat Mar 26 2022/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. Elevated fire weather conditions today for all zones except the Guadalupe and Sacramento Mountains. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Critical fire weather conditions will be possible Sunday and Monday. Tuesday could see extremely critical conditions. Widespread high winds are expected Tuesday afternoon with areas of blowing dust possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. TXZ048-053-062-063-068>070-075-082-272000- Scurry-Mitchell-Midland-Glasscock-Crane-Upton-Reagan-Pecos-Terrell- 247 PM CDT Sat Mar 26 2022 This Hazardous Weather Outlook is for southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. Elevated fire weather conditions today for all zones except the Guadalupe and Sacramento Mountains. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Critical fire weather conditions will be possible Sunday and Monday. Tuesday could see extremely critical conditions. Widespread high winds are expected Tuesday afternoon with areas of blowing dust possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 4:09 AM CDT | Fire Weather Watch | MAF | Andrews, Borden, Brewster, Crane, Culberson, Dawson and 18 more | 34 hr |
| Mar 27, 1:51 PM CDT | High Wind Watch | MAF | Brewster, Culberson, Jeff Davis, Presidio, Reeves | 24 hr |
Nearby
Red Flag Warnings in Texas, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.